Open Access
August, 1982 Stable Laws of Index $2^{-n}$
S. S. Mitra
Ann. Probab. 10(3): 857-859 (August, 1982). DOI: 10.1214/aop/1176993797


The author expresses the distributions of stable laws of index $2^{-n}$ in terms of the normal and Chi squared distributions. This paper is an extension of an earlier result obtained by the author when he considered symmetric cases only.


Download Citation

S. S. Mitra. "Stable Laws of Index $2^{-n}$." Ann. Probab. 10 (3) 857 - 859, August, 1982.


Published: August, 1982
First available in Project Euclid: 19 April 2007

zbMATH: 0495.60024
MathSciNet: MR659556
Digital Object Identifier: 10.1214/aop/1176993797

Primary: 60E07

Keywords: Reciprocals of the Chi squared distributions , Stable laws of index $2^{-n}$

Rights: Copyright © 1982 Institute of Mathematical Statistics

Vol.10 • No. 3 • August, 1982
Back to Top